Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.I’m reviewing your question and reply you soon.
I understand your concern.
Well as you describe,irregular period,missed period,brown discharge are common adverse effects of such Cerelle pills.
And I would recommend to see your gynecologist for opting other birth control pill and ultrasound and female hormone panel should be done to rule out hormonal imbalance.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It’s request to avoid poor/bad rating.
Please provide a positive rating by clicking on 5 stars.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
I wish for your good health.